# SDR HAIHEEA9348

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav  Control
- Part number: 071121627
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITS WILL NOT DIM. FOUND DISPLAY TO BE VERY DIM.  REPLACED PHOTOCELL V101.  REPAIRED.  WHEN INNER INC/DEC KNOB IS PULLED OUT, FOUND SEGMENTS IN "STBY" LIT UP IN WRONG PLACES.  FOUND CORROSION ON DISPLAY PINS AND ON BOARD.  CLEANED CORROSION ON DISPLAY BOARDAND REPLACED CORRODED DISPLAY DS101.  REPAIRED PROBLEM.  TOUCHED UP FACEPLATE.  BENCH CHECK GOOD.
